# SDR SWAA2017011111112

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 58,105 hours, 33,736 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: D100023591
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

IRS ON DC ILLUMINATED. ELECTRICAL ODOR IN COCKPIT AND CABIN.   R & R THE NR 1 AIR DATA INERTIAL REFERENCE UNIT IAW AMM.
